Doctor insights on:
Can I Take More Than One Claritin A Day
I am currently taking one tablet a day of generic form of Claritin for my seasonal allergies. Sometimes they work great other times, like today, they don't work at all. My question is: Should I take more than one dose within 24 hours since they do seem to
Don't exceed dosage: Better not to exceed recommended OTC dosage unless seen by an MD, which you might want to do, as you might need another prescription medication to control your symptoms, goodluck ...Read more
Can you take more than one 24 hour allergy medicine a day? Like Claritin, Zyrtec or Allegra. Could you also do that in addition to a nasal Spary like
Yes: For non-sedating AH, you can take up to 4x a day. ...Read more
It depends: There are two different doses of Claritin (loratadine) d - a twelve hour dose and a twenty four hour dose. Obviously, the 12 hour dose is recommended twice a day, 12 hours apart. If you were to take two 24 hour tablets, you would be getting the equivalent of 16 sudafed tablets. That could cause agitation, insomnia, rapid heart rate, and an elevation in blood pressure. That would not be recommended. ...Read more
It may make u Drowsy: The full adult dose of Loratadine in other parts of the world is 20 mg. This amount caused a 12-14% drowsiness rate. The 10 mg dose was tested in the us in order to find a non-drowsy dose and it worked. If your allergy symptoms are controlled with Diphenhydramine (benadryl-50% drowsiness) and not 10 mg loratadine, you can try a second 10 mg dose and it may help with a lot less drowsiness. ...Read more
No, but why take it?: You won't die if you take 5 or 6 Loratadine tablets (50-60 mg) but this antihistamine that doesn't cause sedation at the usual dose of 10 mg may make you drowsy at this higher dose. Such a high dose of Loratadine may be helpful for difficult to control hives but offers little advantage over the usual dose for treating allergic rhinitis or allergic conjunctivitis. ...Read more
Yes: Antihistamines are well tolerated even when the dose is doubled. ...Read more
Yes: No major interactions.Get a more detailed answer ›
Similar medicines: All of these medicines are antihistamines. Taking combinations of antihistamines increases the possibility of side effects. If antihistamines are not working at recommended doses see a doctor. You may need a different type of treatment for your problem. ...Read more
Is it more effective to take more than one Claritin (loratadine) 24 hour reditabs every 24 hours?
Possibly: If you have allergies, you should really see an allergist for a detailed treatment plan tailored to your needs. Otherwise, otc antihistamines can be tried but Claritin (loratadine) is the weakest antihistamine out there. Try something like fexofenadine or cetirizine, both are stronger though they tend to cost a little more. ...Read more
Loratidine: Can be taken again after 24h. See information sheet below. https://www.drugs.com/dosage/loratadine.html However if it isn't working it may be that you need a consult with a doctor licensed in your area to make sure that the medication is the right thing for your condition. ...Read moreSee 1 more doctor answer
Conflicting advice from two drs on Claritin (loratadine) d otc. One says take indefinitely, other stop?
D is decongestant: Claritin-d contains two drugs, an antihistaminic named Loratadine and a decongestant adrenergic called pseudoephedrine. It is best to use each drug according to what is intended for. Antihistaminics are to control histamine release and decongestant to reduce swelling and secretions. Continuous use of antihistaminics are helpful for perennial allergies, such as to dust mite. ...Read more
What happens if you accidentally take 2 claritins (loratadine) (10mg each) in 24 hours when you're supposed to only take one ? Anything serious would happen ?
Extra Claritin (loratadine): If you are in generally good health with normal kidney and liver function, and you are not taking other sedating medications, there are not likely to be serious consequences. The worst you might experience would be excessive drowsiness, sedation, etc so don't drive for 24 hours. Also do not consume alcohol or take other medications that are CNS depressants for 48 hours. ...Read more
The pharmacy suggested I take loratadine and certirizine, one AM and one Pm, which one should i take in AM?
Can I take one Claritin (loratadine) (not d) and one pseudophed PE at the same time? (The d makes me jittery).
How does Claritin (loratadine) work? Im wondering what would happen when I take two, how does it effect my body. And if I take one and I still feel itchy, would taking two help control my symptoms more?
An antihistamine: Claritin, (loratadine) like all other antihistamines, blocks histamine receptors thus prevents histamine release, one major mediator, out of many, that cause allergy symptoms. If one tablet isn't controlling your symptoms, better see your doctor, you may need some other medicine ...Read more
OK: In general, a non-sedating antihistamine taken together with an older antihistamine isn't a problem. The bigger problem, however, is that one antihistamine is inadequate, and you feel the need to take more. When that's the case, you'll do best by getting evaluated by an allergist. ...Read more
- Talk to a doctor live online for free
- Cauda equina spinal cord injury
- Calories burned with exercise calculator
- Treatment for oral herpes simplex
- Ask a doctor a question free online
- Juvenile rheumatoid arthritis in children
- Amiodarone and weight gain
- Talk to an allergist and immunologist online for free